# SDR SIMA20180210002

- Difficulty date: February 10, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 32,401 hours, 27,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530642401
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD SIDE OF THE LT OMEGA BEAM AT CARBON CROSSBEAM MEMBER AT FRAME 29.  BLENDED CORROSION AND REMOVED DAMAGE IAW SRM 53-22-10, AND 53-00-10. PERFORMED NDT OF CUT OUT AREA IAW NDTM 51-00-00-916-801-A00 NO DEFECTS NOTED.   FABRICATED A FILLER AND SHIMS, PERFORMED FPI OF REPAIR PARTS, NO DEFECTS NOTED,  INSTALLED THE REPAIR AND APPLIED PROTECTIVE COATINGS IAW SRM 53-00-10, CPM 51-20-04, 51-20-05, AND 51-20-06
